# SDR CA110125008

- Difficulty date: January 15, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Lear 60LEAR
- Engine: Ge CJ6104
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pump
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) OIL PRESSURE LOSS/IFSD WHILE SETTING UP FOR APPROACH, THE OIL PRESSURE WARNING ILLUMINATED AND OIL PRESSURE INDICATION WAS ZERO. THE PILOT IMMEDIATELY SHUT THE ENGINE DOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED. TROUBLESHOOTING IS FOCUSING ON A FAULTY OIL PUMP WHICH IS CURRENTLY BEING REPLACED.
